MAUDE Adverse Event Report: 3M COMPANY 3M¿ BAIR HUGGER¿ PATIENT ADJUSTABLE WARMING UNIT; SYSTEM, THERMAL REGULATING

3M COMPANY 3M¿ BAIR HUGGER¿ PATIENT ADJUSTABLE WARMING UNIT; SYSTEM, THERMAL REGULATING
Model Number 87500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient allegedly experienced postoperative 2nd degree burns to the abdomen and right leg with the use of the 3m¿ bair hugger¿ patient adjustable warming unit 87500.
 
Additional Manufacturer Narrative
The device was evaluated, and no fault was found with the device related to this event.The device passed the critical safety over-temperature (ot) test and shuts off when the output air temperature exceeds 47°c.No damage or degradation observed to pcba, heater, or blower critical components.3m will continue to monitor.

Brand Name
3M¿ BAIR HUGGER¿ PATIENT ADJUSTABLE WARMING UNIT
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M COMPANY EDEN PRAIRIE
10351 west 70th street
eden prairie MN 55344
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6514612670
MDR Report Key18836126
Report Number2110898-2024-00011
Device Sequence Number17953416
Product Code DWJ
UDI-Device Identifier00707387803438
UDI-Public00707387803438
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060865
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number87500
Device Catalogue Number87500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale